MedElevator Войти в исследования
← Поиск публикаций
European heart journal · 1984

Serum sickness complicating intravenous streptokinase therapy in acute myocardial infarction.

Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Alexopoulos D, Raine A E, Cobbe S M

Аннотация

A case of delayed serum sickness with transient renal impairment is described in a patient who received early high dose intravenous streptokinase following acute myocardial infarction. Review of the literature suggests that serum sickness after streptokinase may occur independently of the dose or route of administration, and could potentially complicate intracoronary streptokinase therapy.

Предметные рубрики MeSH